# SDR CHQA201000157

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 19,697 hours, 17,073 cycles
- Engine: Allsn AE3007A
- Engine time: 14,274 hours, 12,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SECOND TO LAST EMERGENCY FLOOR LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR LIGHT STRIP.
